MathSciNet Relay Station
MathSciNet bibliographic data
MR562800 35B99 (35Jxx 47F05)
Žikov, V. V.; Kozlov, S. M.; Oleĭnik, O. A.; Ha Tʹen Ngoan Averaging and $G$-convergence of differential operators. (Russian) Uspekhi Mat. Nauk 34 (1979), no. 5(209), 65–133, 256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement